# SDR CA100819008

- Difficulty date: August 18, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,845 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Wire
- Condition: Failed
- Location: Clutch Actuator
- Part time: 931 hours
- Component: Clutch Actuator
- Component part number: C0512
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CLUTCH ACTUATOR FAILED TO ENGAGE, FOUND BROKEN WIRES ON SWITCHES.  CLUTCH ACTUATOR REPLACED.
